# SDR AWXA0001534

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Chord
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL FWD BLKHD UPPER T-CHORD CRACKED AT FS 663.75 LBL 24 AND RBL 24.  REPAIRED IAW BOEING DWG 65C37732, B737-200 SRM 51-30-2 PGS 2-3, 5, 7-9 AND AWA ER 15-5702-01073-JS3.
